MAUDE Adverse Event Report: PAJUNK MEDICAL SYSTEMS E-CATH ACC. TSUI; CATHETER, CONDUCTION, ANESTHETIC

PAJUNK MEDICAL SYSTEMS E-CATH ACC. TSUI; CATHETER, CONDUCTION, ANESTHETIC
Model Number 251285-40E
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
Sterile catheter kits missing the tubing that connects on the luer lock part on the needle (not the tubing attached to the inner catheter).

Brand Name
E-CATH ACC. TSUI
Common Device Name
CATHETER, CONDUCTION, ANESTHETIC
Manufacturer (Section D)
PAJUNK MEDICAL SYSTEMS
6611 bay circle, suite 140
norcross GA 30071
MDR Report Key8324911
Report Number8324911
Device Sequence Number18877790
Product Code BSO
UDI-Device Identifier04048223027387
UDI-Public(01)04048223027387(11)181113(17)231112(10)1277
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/04/2019
Report Date (Section F) 02/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number251285-40E
Device Catalogue Number251285-40E
Device Lot Number1277
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer02/11/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/11/2019
Patient Sequence Number1
Date Report Sent to FDA02/04/2019